# SDR DALA2021030401225

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON L/H ENG DRAG FITTING NO. 4 HOLE HAS AN INDICATION OF CORROSION NOTED AT THE 10 OCLOCK DIRECTION FACING AFT IN THE SKIN SIDE AND AT THE SAME CLOCK POSITION IN THE FITTING SIDE AN INDICATION OF CORROSION WAS NOTED ALONG WITH A CRACK INDICATION. REPAIRED PER ERA 589971-14. (LP 1744156)
